# SDR AALA202301236571

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 20,361 hours, 8,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501401
- Condition: Faulted
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR DIFFICULT TO OPEN. REMOVED AND REPLACED DOOR SNUBBER PER AMM 52-13-51.
